Uniformity of quadratic points

Research output: Contribution to journalArticlepeer-review


In this paper, we extend a uniformity result of Dimitrov et al. [Uniformity in Mordell-Lang for curves, Ann. of Math. (2) 194(1) (2021) 237–298] to dimension two and use it to get a uniform bound on the cardinality of the set of all quadratic points for non-hyperelliptic non-bielliptic curves which only depend on the Mordell–Weil rank, the genus of the curve and the degree of the number field.

Original languageEnglish (US)
Pages (from-to)1041-1071
Number of pages31
JournalInternational Journal of Number Theory
Issue number4
StatePublished - May 1 2024

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


  • Mordell–Lang
  • non-degeneracy
  • quadratic points
  • uniformity


Dive into the research topics of 'Uniformity of quadratic points'. Together they form a unique fingerprint.

Cite this